# SDR MWEA97800

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON LONGERON 29L FORWARD FITTING UPPER EXTRUSION AT STATION 617.  MTC REPAIRED IAW DOUGLAS DWG NR 3924028 AND SRM 51-30-2.
